| Catalog Number |
RONYX40008UX |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Myocardial Infarction (1969)
| Date of Event |
08/30/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
During the index procedure one resolute onyx des was implanted in the cx.Cec adjuciated non-q-wave mi (target vessel), mdt extended historical peri-pci, same day as the index procedure, and adjudicated stent thrombosis as no event.
Additional Manufacturer Narrative
The patient also has a prior medical history of atherosclerosis, hypothyroidism, anemia, occlusion and stenosis of unspecified carotid artery.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
Patient is a former smoker.If information is provided in the future, a supplemental report will be issued.